# SDR QXEA200603149

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 21,584 hours, 31,045 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97023730
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,408 hours, 26,596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2084 ADI ROLL MISMATCH ON ADVISORY DISPLAY.  FIRST OFFICER ADI SHOWS 5 DEGREE ROLL TO LEFT.  MAINTENANCE REPLACED NR 2 AHRS AS PER T/C 9340019.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
